MathSciNet Relay Station
MathSciNet bibliographic data
MR2139931 14M12 (13C15 13D02 13D07 14J10)
Kleppe, Jan O.; Miró-Roig, Rosa M. Dimension of families of determinantal schemes. Trans. Amer. Math. Soc. 357 (2005), no. 7, 2871–2907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement